Announcement

Announcement Module
Collapse
No announcement yet.

Cellcept and Nightmares

Page Title Module
Move Remove Collapse
X
Conversation Detail Module
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • Cellcept and Nightmares

    Hello everyone. I'd like to hear from those of you on Cellcept, please. I've recently been bumped up to 2000 mg. Cellcept daily but was told I could increase gradually so I'm taking 1500 mg for now. At 1000 I experienced more dreams and they were more vivid, but now at 1500 mg. I'm having two or three nightmares at night. Does this stop eventually? I know I can't keep going like this. What has your experience been? Thank you!

  • #2
    Hi Jesse,

    Sorry to hear that you are experiencing nightmares while on Cellcept. I for one have not been on the drug, but I did a little research and found that some people do experience them. I know when I first stated taking prednisone (high doses) I would have very bad dreams, but it eventually subsided. I think it is worth talking to your doctor about.

    Hope you have a great weekend!

    Comment


    • #3
      hi jesse i am about to start cellcept too but part of me thinks it could be your pred or the combination of meds because i have been having the same issues lately with amitryptilene, tramadol and hydrochloroquin - they can all have hallucinagenic side effects including bad breams but i have been hallucinating on them too! it is getting better now that i have stopped the amitryptilene though. x

      Comment


      • #4
        SpecialK and Rozie, thank you for your responses and I will talk to the doctor when I see him in two weeks. It never occurred to me that prednisone might be part of the problem. I'm only at 2.5 mg. daily and hope to get off once the increased Cellcept kicks in, but with the nightmares, I'm not sure what will happen as far as me staying on it long enough to kick in. I'd be willing to hang in longer if I knew it was just a temporary problem, but it sure makes going to sleep scary and unpleasant! Rozie, I hope you do well with Cellcept. Many people do.

        Comment


        • #5
          Oops! I just saw your name is Kasha. Sorry! BTW, I see you're from South Florida. My husband and I just returned from there. Favorite spots are Hollywood Beach and Sanibel Island. Hated to come back!

          Comment


          • #6
            Hi Jesse, sorry your having these problems. I've been on 2000mg of CellCept for about a year now (1000mg twice a day). Sorry to say I have not had nightmares. I do notice when I increase my prednisone or if I take a sleeping pill I have really vivid dreams. Good luck ;-)

            Comment


            • #7
              Hi Jesse,

              If it were me , l'd go back to the 1000 dosage until l could see the dr. Or l'd call and talk to rheumy's nurse . lMO your pred dose is too low to cause a problem --and it may be keeping a "lid" on things. Particularly the vascular, hivey ones.
              Last edited by Limpin A. Long; 02-04-2012, 07:34 AM. Reason: spelling

              Comment


              • #8
                Thanks for your reply Limpin. Yesterday I tried taking the extra pill at lunch time instead of at night and no nightmares. Not sure if I'm just getting used to it or that there was more time to process it before going to sleep. But soon I'll have to take a fourth pill to get to 2000 and then it will have to be at night. By then I'll have my next appt. with the rheumy and if it's still a problem, we'll go from there. I have a friend with lupus who had nightmares from Imuran that wouldn't stop until she stopped the drug. You're right the 2.5 pred. is low, but I don't know enough about it to know whether it could cause a problem. I do know this sleep problem started with Cellcept. Nope, not a fan of the stuff.

                Comment

                Working...
                X